T Nation

Anyone else find ECA stack makes u limp?

Hey all, anyone else find when taking stimulants not really any particular brand that you don’t sport those random woods like usual?? just something I noticed with myself that I don’t get morning wood or well any wood for like 24 hours after taking a stimulant, anyone else have this happen to them???

Happens to me every time. Talked to Dr. Serrano about it and said this is one of the main side effects of the ephedra. Used Xenadrine for a long time over 2 years ago and the problem got really bad, couldnt figure out why. Finally after months off fat burners the problem is gone, but i’m never gonna touch any ever again. Except for T2 which is awesome by the way.

The reason is that ephedrine is, besides being a beta receptor agonist, is an alpha receptor agonist; and alpha receptor agonists can have this unfortunate anti-erection property. Some are bothered by it and others not.

Yohimbine, an alpha receptor antagonist, can completely reverse this effect.

So Bill I usually stack yohimbie with ECA…should I be concerned, cause from how I read your post I should just use the yohimbie for a few days after I stop ECA and then I’ll be fine, am I getting this right or should I completely get off ECA, I can deal with this in short term but is their any long term carry over I should be concerned about?

thanks

How long until the ephedra is cleared will the condition go away? I do get the effect, but as I am far away from my girlfriend it isn’t a major concern. I am however going home to see her at the end of June and don’t want/need any problems in that area.

I’ve only occasionally had this problem crop up (or down, as it were), but usually not with our MD6. If I stray into using another brand, samples I pick up at shows, then it can happen. Don’t laugh but a couple of times when I’ve worried, and I was pretty damn sure of sex that night, I’ve downed a sample package of Horney Goat Weed (also picked up at shows, who would even buy that in a store?), four capsules, just to make sure things work well. May be placebo effect, but it doesn’t matter, as it works. But MD6 doesn’t affect me this way (use Androsol that day to make sure), though I know people who feel it might as well make them impotent.

This was a problem for my boyfriend as well. Yohimbine did not help. Took him a month to get back to normal. Interestingly, I have noticed stimulants make it a little harder for me to get started as well, and I have zero problems in that department. Once I get started, I’m fine, it just take a little longer than the usual 5 minutes.

Its happened to me twice. Once when i was about to have sex with a girl i had wanted to have sex with for a long time. I got very pissed but there was nothing i could do about it at that point.

A month to get back to normal? Damn I don’t need that. I am not completely shut down, but I do notice a difference. I want to lean up for my trip back to Florida at the end of the month and I am on Md6 and an Ephedra only pill called Metab-O-LITE. I will be on Tribex when I get back to Florida, I am always on that when not on anything else. Tribex and Maca is pretty much which makes up Horney Goat weed I believe. Does anyone else have feedback on when I should come off the Ephedra before I go on vacation to see my girlfriend on the 28th?

Big Dave, T2 did not have any negative effects.

I guess I will continue with the Ephedra until next monday, then I will hit the T2 and tighten up the diet a bit. I wanted to hold off on the T2 as I assumed it would be a little harder to keep the muscle from the last heavy dose two weeks of Finasol that ended 10 days ago. Anyone losing size (other than fat) on T2?

Yohimbine counteracts the immediate
effect of ephedrine on erectile function.
I don’t really know about any longer term effect, sorry to say.

Keep in mind that caffeine also has vaso-constricting properties i.e. makes the blood vessels smaller in diameter. And as the penis is pretty much a completely venous(?) member, it stands to reason that it’s just not going to be up to its usual performance. I’m on a bunch of migraine medication now (caffeine, ergotamine, etc…), and it all basically shrinks the blood vessels, and I find that “Tiger” doesn’t get quite as hard as he usually might…

Mark, thanks for pointing that out about caffeine. It’s been annoying to me lately that my vascularity has been poor: has really interfered with blood draws taken in studying new products. (Vascularity is still good in arms, but I can’t conveniently do my own arms.)

Since I’m a Diet Coke addict, it’s very possible that caffeine is to blame. I should
try – if I can – dropping the Diet Coke to see if leg vascularity returns.

Just stretch out and splint it to a popsicle stick…she never notice the difference.